# SDR SWAA2023120717724

- Difficulty date: November 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO BAY; THE RIGHT HAND SIDE PLATE HAS AREAS OF UPPER SURFACE CORROSION BETWEEN STATIONS 500H TO 500I.<[01] FOUND CORROSION ON R/H SIDE PLATE OUT OF LIMITS PER SRM 53-00-53-1A-2. R/H SIDE PLATE WILL BE REPLACED ON NON ROUTINE CARD #TTG8Q00PF4KF. REFERENCE THIS NON ROUTINE CARD FOR WORK ACCOMPLISHED.
